Alert archive / Kansas / Tornado Warnings in 2006
Tornado Warning 14, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Apr 6, 2006, 5:24 PM CDT for Marshall County, Washington County, Kansas. It was in force for 36 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2006, 5:24 PM CDT (22:24 UTC)
- Expired
- Apr 6, 2006, 6:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Marshall County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 109 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 5:30 PM CDT | TORNADO | Hanover, KS | OFF DUTY NWS EMPLOYEE REPORTED SAME TORNADO WITH DEBRIS FIELD. |
| Apr 6, 5:33 PM CDT | TORNADO | 5 N Hanover, KS | TORNADO LASTED 5 MINUTES. DEBRIS VISIBLE. |
| Apr 6, 5:34 PM CDT | TORNADO | 5 Nw Marysville, KS | REPORTED THAT TORNADO LIFTED BACK INTO CLOUDS |
| Apr 6, 5:39 PM CDT | TORNADO | 5 Nw Marysville, KS | NEAR HERKIMER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 12:43 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -492 J/kg
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KTOP 062225
TORTOP
KSC117-201-062300-
/O.NEW.KTOP.TO.W.0014.060406T2224Z-060406T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
524 PM CDT THU APR 6 2006
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS
NORTHWESTERN MARSHALL COUNTY IN NORTHEAST KANSAS
* UNTIL 600 PM CDT
* AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A TORNADO 9 MILES SOUTH OF HANOVER...OR ABOUT 14 MILES WEST OF
MARYSVILLE...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
HANOVER...
OKETO...
BREMEN...
AT 522 PM A CHASER REPORTED A TORNADO ON THE GROUND NEAR BARNES IN
EASTERN WASHINGTON COUNTY.
THIS REPLACES THE PREVIOUS TORNADO WARNING FOR WASHINGTON COUNTY.
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW
IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A
HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS
OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3999 9656 3975 9676 3974 9693 3978 9701
3999 9691
$$4 follow-up statements
000
WWUS53 KTOP 062233
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
532 PM CDT THU APR 6 2006
KSC117-201-062300-
/O.CON.KTOP.TO.W.0014.000000T0000Z-060406T2300Z/
WASHINGTON-MARSHALL-
532 PM CDT THU APR 6 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN MARSHALL AND NORTHEASTERN WASHINGTON COUNTIES...
AT 531 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO ON THE
MARSHALL WASHINGTON COUNTY LINE JUST NORTH OF HIGHWAY 36...OR NEAR
HANOVER...OR ABOUT 12 MILES WEST OF MARYSVILLE...MOVING NORTH AT 50
MPH.
LOCATIONS IMPACTED INCLUDE...
BREMEN.
IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A
HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS
OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS.
FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS.
COVER YOUR HEAD.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3999 9656 3975 9676 3974 9693 3978 9701
3999 9691
$$000 WWUS53 KTOP 062239 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 538 PM CDT THU APR 6 2006 KSC117-201-062300- /O.CON.KTOP.TO.W.0014.000000T0000Z-060406T2300Z/ WASHINGTON-MARSHALL- 538 PM CDT THU APR 6 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHWESTERN MARSHALL AND NORTHEASTERN WASHINGTON COUNTIES... AT 534 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LARGE TORNADO NEAR BREMEN...OR ABOUT 12 MILES NORTHWEST OF MARYSVILLE...MOVING NORTH AT 45 MPH. PERSONS IN EXTREME NORTHWEST MARSHALL COUNTY SHOULD SEEK SHELTER NOW. IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS OR PILLOWS TO COVER YOUR HEAD AND ALWAYS STAY AWAY FROM WINDOWS. FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW TORNADOES MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS. COVER YOUR HEAD. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3999 9663 3984 9678 3989 9695 4000 9691 $$
000 WWUS53 KTOP 062251 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 549 PM CDT THU APR 6 2006 KSC117-201-062300- /O.CON.KTOP.TO.W.0014.000000T0000Z-060406T2300Z/ WASHINGTON-MARSHALL- 549 PM CDT THU APR 6 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHWESTERN MARSHALL AND NORTHEASTERN WASHINGTON COUNTIES... AT 548 PM CDT...WHILE THE STORM WITH THE TORNADO HAD MOVED NORTH INTO NEBRASKA...ANOTHER SEVERE THUNDERSTORM WITH LARGE HAIL WAS LOCATED NEAR HANOVER...OR ABOUT 15 MILES WEST OF MARYSVILLE...MOVING NORTHEAST AT 45 MPH. THIS SEVERE STORM WILL MOVE ACROSS HANOVER...BREMEN AND RURAL AREAS OF NORTHEAST WASHINGTON AND NORTHWEST MARSHALL COUNTIES. SEEK SHELTER INSIDE A STURDY BUILDING. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3999 9663 3984 9678 3989 9695 4000 9691 $$
000 WWUS53 KTOP 062301 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 600 PM CDT THU APR 6 2006 KSC117-201-062309- /O.EXP.KTOP.TO.W.0014.000000T0000Z-060406T2300Z/ WASHINGTON-MARSHALL- 600 PM CDT THU APR 6 2006 ...THE TORNADO WARNING FOR NORTHWESTERN MARSHALL AND NORTHEASTERN WASHINGTON COUNTIES EXPIRED AT 600 PM CDT... AT 559 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE STORM WHICH HAD PROMPTED THE TORNADO WARNING HAD EXITED INTO NEBRASKA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MARSHALL COUNTY INTO THE EARLY EVENING HOURS. A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES RAPIDLY. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. LAT...LON 3999 9663 3984 9678 3989 9695 4000 9691 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:06 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 6, 3:06 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 306 PM CDT THU APR 6 2006 .DISCUSSION... STILL ON TRACK FOR SEVERE WEATHER TODAY. SKIES HAVE CLEARED OVER THE CWA...AND UPPER LOW IS SLOWLY PROGRESSING EASTWARD OUT OF SOUTHEASTERN COLORADO...BOTH OF WHICH ARE DESTABILIZING THE ATMOSPHERE OVER THE AREA. INITIAL SURFACE LOW THIS AFTERNOON IS IN CENTRAL NEBRASKA...HOWEVER PRESSURE FALLS INDICATE SECONDARY SURFACE LOW DEVELOPING FARTHER SOUTH ALONG THE SURFACE TROF IN SOUTH CENTRAL KANSAS. UPPER JET STARTING ITS PROGRESSION EASTWARD INTO OK ATTM. UPPER JET SLIDES EASTWARD IN CONCERT WITH DRYLINE...AND WILL AID IN INITIATION AND STRENGTH OF STORMS DEVELOPING OVER THE NEXT FEW HOURS AND CONTINUING INTO THE EVENING AS THE ENTIRE SYSTEM MOVES EAST. WITH INSTABILITY INTO THE 1-2.5K RANGE...AND 0-6KM BULK SHEAR 40-60KTS...SURFACE BASED STORMS WHICH INITIATE SHOULD HAVE NO PROBLEM BECOMING SEVERE QUICKLY. ANOTHER CONCERN WILL BE STORMS WHICH DO DEVELOP ON THE NOSE OF THE UPPER JET SOUTH OF THE AREA...THEN PROPAGATE RAPIDLY NORTHWARD INTO THE AREA WITH STORM MOVEMENT OF 50 KTS OR MORE POSSIBLE...CONSIDERING 500 MB WINDS 50-70KTS. AS PRESSURES DROP ACROSS CENTRAL KANSAS...EXPECT TO SEE SOME BACKING OF THE LOW LEVEL WINDS...WHICH WOULD INCREASE THE TORNADO THREAT. STORMS CURRENTLY DEVELOPING NORTHWEST OF WICHITA...AND WILL INCREASE IN COVERAGE AND INTENSITY ALONG THE DRYLINE...AND PROPAGATE EAST ACROSS NORTHEAST KANSAS INTO THE EVENING HOURS. ISOLATED THUNDERSTORMS MAY ALSO DEVELOP IN THE UNSTABLE AIRMASS AHEAD OF THIS LINE...WHICH WILL ALSO CARRY A WIND...HAIL AND TORNADO THREAT. STAY TUNED TO LOCAL MEDIA AND NOAA WEATHER RADIO FOR DETAILS AS THIS HAZARDOUS WEATHER SITUATION DEVELOPS. COULD HAVE SOME CONCERNS FOR WINDS TOMORROW AS UPPER LOW RETROGRADES NORTHWARD THEN BACK SOUTHWARD INTO THE AREA AND BRINGS IN MID LEVEL WINDS GREATER THAN 40KTS. EASTERN AREAS MAY CATCH A BREAK FROM THE PRECIP EARLY BUT BY DAYS END EXPECT CLOUDY WET AND COOLER CONDITIONS. WITH UPPER LOW IN THE VICINITY...AND INSTABILITY FOR AT LEAST EARLY EVENING HOURS...WILL KEEP MENTION OF PRECIP FOR FRIDAY EVENING...ISOLATED THUNDER NEAR LOW OVER SOUTHEAST CWA STILL POSSIBLE. THINNING CLOUDS AFTER MIDNIGHT WITH MOSTLY CLEAR SKIES ACROSS ALL BUT FAR SOUTHERN PORTIONS OF CWA BY SATURDAY MORNING. COOLER...DRIER AIR FILTERING IN...LOWS FROM AROUND 30 NORTHERN COUNTIES TO MIDDLE 30S EAST CENTRAL COUNTIES. H850 MB TEMPS IN THE SINGLE DIGITS BY 00Z SUN. HIGHS SATURDAY FROM THE MIDDLE 50S NORTHEAST TO UPPER 50S SOUTHWEST COUNTIES. RIDGING ALOFT SATURDAY INTO SUNDAY...FLATTEN SOME BY NORTHERN STREAM SHORTWAVE BUT LITTLE MOISTURE TO WORK WITH HERE. AT THE SURFACE... LEE SIDE TROUGHING TAKING SHAPE...SOUTHERLY WINDS RETURNS TO THE AREA. HOWEVER ANOTHER COOL START SUNDAY MORNING...LOW TO MID 30S EAST TO MID TO UPPER 30S FAR WEST...BEFORE TEMPS REBOUND INTO THE UPPER 60S FOR HIGHS SUNDAY AFTERNOON. SOUTHWEST FLOW ALOFT MONDAY INTO WEDNESDAY POSES SOME PROBLEMS WITH TIMING OF SHORTWAVES ON MODELS. GFS SCENARIO HAS ONE SHORTWAVE PUSHING SOUTH OF SOUTHWEST MONDAY NIGHT INTO TUESDAY AND TAKING DEEPER MOISTURE WITH IT...BUT STILL LAGGING MAIN TROUGH TO THE WEST. LATEST ECMWF NOT AS DISTINCT WITH LEAD SHORTWAVE BUT SLOWER AND STRONGER WITH MAIN SHORTWAVE COMING THROUGH TUESDAY INTO TUESDAY NIGHT. FOR NOW...LEANING TOWARD ECMWF SOLUTION...KEEPING MONDAY DRY WITH HIGHS IN THE MIDDLE 70S. KEPT PRECIPITATION CHANCES MONDAY NIGHT AND WENT MORE WITH CHANCE POPS TUESDAY INTO TUESDAY NIGHT. HIGHS TUESDAY AND WEDNESDAY MAINLY IN THE LOWER 70S WITH LOWS IN THE MIDDLE 50S TUESDAY...UPPER 40 TO LOWER 50S WEDNESDAY MORNING. UPPER RIDGING MOVES IN WEDNESDAY NIGHT INTO THURSDAY. DRY PERIOD. LOWS WEDNESDAY NIGHT UPPER 40S NORTH TO LOWER 50S SOUTH...HIGHS THURSDAY LOWER 70S NORTH TO MIDDLE 70S SOUTH. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. && KC/PF
Hazardous weather outlook, Apr 6, 3:53 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 353 PM CDT THU APR 6 2006 KSZ008>012-020>024-026-034>040-054>056-058-059-071100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 353 PM CDT THU APR 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A DRYLINE IN CENTRAL KANSAS. ADDITIONALLY A FEW DISCRETE STORMS COULD DEVELOP AHEAD OF THE DRYLINE. ANY OF THESE STORMS CAN QUICKLY BECOME SEVERE...CAPABLE OF PRODUCING HAIL AS LARGE AS 2 TO 4 INCHES IN DIAMETER...STRONG WINDS 60 TO 80 MPH AND TORNADOES. THESE STORMS ARE EXPECTED TO MOVE INTO PARTS OF NORTHEAST AND EAST CENTRAL KANSAS BY LATE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. PERSONS SHOULD BE REVIEWING PREPAREDNESS REQUIREMENTS...KNOW WHERE TO TAKE SHELTER AS THIS IS A HIGHLY DANGEROUS SITUATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE OVER EAST CENTRAL AND PARTS OF NORTHEAST KANSAS DURING THE DAY FRIDAY. A FEW OF THESE STORMS COULD PRODUCE HAIL. MORE THUNDERSTORMS ARE POSSIBLE FOR MUCH OF THE AREA FROM MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED. PREPARATIONS SHOULD MADE NOW FOR WIDESPREAD SEVERE WEATHER ACROSS NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS FOR THE REMAINDER OF THE AFTERNOON AND THIS EVENING.
In the hours before
Local storm report, Apr 6, 5:10 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
510 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 6 S JUNCTION CITY 38.94N 96.83W
04/06/2006 E1.75 INCH GEARY KS LAW ENFORCEMENT
&&
BYRNELocal storm report, Apr 6, 5:14 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
514 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL JUNCTION CITY 39.03N 96.83W
04/06/2006 E1.75 INCH GEARY KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 6, 5:15 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
515 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 1 NW COUNCIL GROVE 38.67N 96.50W
04/06/2006 E1.00 INCH MORRIS KS TRAINED SPOTTER
MEASURED AT COUNCIL GROVE LAKE.
&&
JAWLocal storm report, Apr 6, 5:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
518 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL DWIGHT 38.84N 96.59W
04/06/2006 E1.75 INCH MORRIS KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 6, 5:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
519 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL ALTA VISTA 38.86N 96.49W
04/06/2006 E1.25 INCH WABAUNSEE KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 6, 5:23 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
523 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 9 N ALTA VISTA 38.99N 96.49W
04/06/2006 E1.75 INCH WABAUNSEE KS TRAINED SPOTTER
&&
JAWThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:43 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 62 min |
| Apr 6, 3:55 PM CDT | Tornado Warning | TOP | Clay, Dickinson, Ottawa | 50 min |
| Apr 6, 4:17 PM CDT | Tornado Warning | TOP | Clay | 43 min |
| Apr 6, 4:23 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 52 min |
| Apr 6, 4:34 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 41 min |
| Apr 6, 4:45 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 45 min |
| Apr 6, 4:49 PM CDT | Tornado Warning | TOP | Washington | 41 min |
| Apr 6, 4:54 PM CDT | Tornado Warning | TOP | Dickinson, Geary, Morris | 27 min |
| Apr 6, 5:14 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 46 min |
| Apr 6, 5:19 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley, Wabaunsee | 21 min |
| Apr 6, 5:27 PM CDT | Wind Advisory | TOP | Anderson, Brown, Coffey, Douglas, Franklin, Geary and 11 more | 3 hr |
| Apr 6, 5:59 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 61 min |
| Apr 6, 6:32 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha, Pottawatomie | 43 min |
| Apr 6, 6:57 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 33 min |
Nearby
Tornado Warnings in Kansas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.